# SDR HNAA2024100100926

- Difficulty date: September 10, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,212 hours, 41,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2190 CORRODED LH GUSSET BTW FR59-61.  RAR GUSSET IAW SRM51-40-02
